Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Orthogonal harmonic analysis
of fractal measures

Authors: Palle E. T. Jorgensen and Steen Pedersen
Journal: Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 35-42
MSC (1991): Primary 28A75, 42B10, 42C05; Secondary 47C05, 46L55
Published electronically: May 5, 1998
MathSciNet review: 1618687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that certain iteration systems lead to fractal measures admitting an exact orthogonal harmonic analysis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 28A75, 42B10, 42C05, 47C05, 46L55

Retrieve articles in all journals with MSC (1991): 28A75, 42B10, 42C05, 47C05, 46L55

Additional Information

Palle E. T. Jorgensen
Affiliation: Department of Mathematics, University of Iowa, Iowa City, IA 52242

Steen Pedersen
Affiliation: Department of Mathematics, Wright State University, Dayton, OH 45435

Keywords: Spectral pair, tiling, Fourier basis, self-similar measure, fractal, affine iteration, spectral resolution, Hilbert space
Received by editor(s): October 13, 1997
Published electronically: May 5, 1998
Communicated by: Yitzhak Katznelson
Article copyright: © Copyright 1998 American Mathematical Society